# SDR HEEA084911

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C30
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Poppet Valve
- Part number: 23073356
- Condition: Failed
- Location: Bleed Valve
- Component: Bleed Valve
- Component part number: 23073353
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED FROM STOCK AND FOUND END OF VALVE SURFACE VERY UNEVEN.  VALVE WOULD NOT SEAT IN UNIT.
